# SDR 95ZZZX3048

- Difficulty date: April 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PT6A67
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gear Assy
- Part number: 3037767CL1
- Condition: Galled
- Location: Power Sect
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PART RECEIVED FROM STOCK AS NEW PART FROM PWC.  PART SHOWS GAULING MARKS ON GEAR SIDEWALLS.  PART RETURNED TO VENDOR.
